# SDR REXA2018122301382

- Difficulty date: December 23, 2018
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N8980A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7980
- Aircraft time: 27,920 hours, 25,675 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 6003106819
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATHTUB FITTING IS CRACKED ON THE O/B SIDE OF RBL 9 AT FS 461, IN THE CABIN BELOW THE FLOOR. REMOVED CRACKED BRACKET IAW SRM 51-42-06 INSTALLED NEW BRACKET AFTER LOCATING/DRILLING IAW SRM 51-42-21.
